Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Quitting Lexapro - suggestions?Lynne and Edge KRM123

Posted by Edgefield on March 28, 2003, at 14:56:27

In reply to Re: Quitting Lexapro - suggestions?Lynne and Edge, posted by KRM123 on March 28, 2003, at 13:39:10

Lexapro is a good med. but it wasn't right for me. I was on Lexapro for almost 3 months. I started at 5mg to 20mg. The higher doses caused me to have constant diarrhea, feeling extremely spacey and unreal, lack of energy and always sleepy. After 3 months with these symptoms and still not feeling happy or having that clarity that so many others speak of who are on the right AD, I decided to talk with my dr. about something different. How do you like provigil?
God Bless
Edgefield

> Lynne and Edge,
>
> Why did you decide to quit Lexapro? I am on week two and have seen side effects improve- well
everything except the extreme fatigue. I want to sleep all the time and can't concentrate. The Dr. gave me Provigil to help but it doesn't- makes me feel weird. I tried Zoloft for about 2 months back in September and don't remember it helping with depression but I don't know- at least it gave me energy and I took no naps. I don't know what to do =(


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Edgefield thread:212539
URL: http://www.dr-bob.org/babble/20030325/msgs/213827.html